# SDR AALA202201180157

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 22,056 hours, 8,514 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY FIRE WARNING LIGHT CAME ON MOMENTARILY. FLIGHT ATTENDANT SAID RIGHT AFT LAVATORY LIGHT CAME ON THEN WENT OFF. NO SMOKE OR FUMES FROM THE LAVATORY WAS SMELLED BY FLIGHT ATTENDANT. ACCOMPLISHED TSM 26-17-00-810-815-A REST PASSED NO OTHER MAINTENANCE ACTION IS NECESSARY.
